1 doctor weighed in:

I have vasodepressor syndrome and my energy level has dropped to not having any energy. What can I do to get my energy level back?

1 doctor weighed in
Dr. David Sneid
Internal Medicine - Endocrinology

In brief: Vasovagal syncope?

If you mean vasovagal syncope, consult wi/your doctor. There are several treatments such as beta blockers, scopolamine, etc.
Compression stocking may help. If your heart rate is low, a pacemaker may be indicated.

In brief: Vasovagal syncope?

If you mean vasovagal syncope, consult wi/your doctor. There are several treatments such as beta blockers, scopolamine, etc.
Compression stocking may help. If your heart rate is low, a pacemaker may be indicated.
Dr. David Sneid
Dr. David Sneid
Thank
Get help from a real doctor now
Dr. Peter Kurzweil
Board Certified, Internal Medicine
47 years in practice
16M people helped
Continue
111,000 doctors available
Read more answers from doctors